# SDR UHLA201507210567

- Difficulty date: July 21, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 28,215 hours, 17,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Row 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP IN CABIN, ROW 8 AB BROKEN, PROTRUDING INTO AISLE.  R & R PHOTOLUMINESCENT STRIP PROTECTIVE COVER REF AMM 33-50-21.
